Journal of the American Geographical and Statistical Society.

Saved in:
Bibliographic Details
OCLC:5588750
Corporate Author: American Geographical and Statistical Society
Language:English
Published: New York : John H. Schultz & Co., 1859-
Subjects:
Related Items:Online version: Journal of the American Geographical and Statistical Society
Continued by: Journal of the American Geographical Society of New York
Format:

Serial

Note that CRL will digitize material from the collection when copyright allows.

Description
Published:Vol. 1, no. 1 (Jan. 1859)-
Ceased with: v. 2, published in 1870.
Item Description:Title from cover.
Physical Description:2 v. : ill., ports., maps, plans. ; 23-24 cm.
Also available on microfilm from Xerox University Microfilms.
Also issued online.
Publication Frequency:2 no. a year.
ISSN:1536-0393
1931-0854
1536-0407